# SDR SWAA2020052677800

- Difficulty date: May 13, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY M1673 BATTERY PACK ARE INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK AND POWER SUPPLY M1673. INSTALLATION TEST CHECKS GOOD. IAW AMM 33-51-06-960-806 AND AMM 33-51-06-960-805.
